# SDR 05FDEA02810

- Difficulty date: September 7, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 43,876 hours, 9,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPEATITIVE INSPECTIONS ON EXISTING SKIN EXTERNAL DOUBLER REPAIR AT STA Y1811 LONGERON 36R, FOUND THE REPAIR DOUBLER WITH SEVERAL SUNK IN FASTENER HEADS.   REPAIR DOUBLER REMOVED AS PER SRM 51-31-01 VOLUME II. NEW REPAIR DOUBLER FABRICATED AS PER SRM 53-20-00 FIGURE 2 VOLUME I AND REPAIR DOUBLER INSTALLED AS PER SRM 53-20-00 FIGURE 2 VOLUME I. THIS REPAIR CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
